Aa
A
A
A
Close
Thyroid Cancer / Nodules & Hyperthyroidism Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Vaginal discharge & levothyroxine

I was on a low dose of levothyroxine and noticed shortly after beginning it that I had a very heavy vaginal discharge and itching, which OBGYN cultered several times with negative results.  Now after stopping the synthroid per endocrinologist, I have noticed that the vaginal symptoms have also stopped.  I cannot find any info on this issue nor did my gynecologist.  Have yet to ask endo.  Can anyone shed light on this??  
2 Responses
97953 tn?1440868992
MEDICAL PROFESSIONAL
I have not seen this problem or noted it in the literature.
Avatar universal
A related discussion, vaginal discharge and levothyroxine was started.
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.